# SDR IPXA2016030200261

- Difficulty date: January 31, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT WING LOWER T/E SPAR CAP SILL STRAP CRACKED NEAR XORS 433 REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SILL STRAP IAW DWG ARC7008, SRM 51-33-01, 51-21-01.
